# SDR USAA001564

- Difficulty date: September 25, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69717701
- Condition: Cracked
- Location: Fuselage
- Part time: 46,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, STAITON 597 LEFT FORWARD OUTBOARD CHORD LOWER END ABOVE WING CENTER.  REMOVED AND REPLACED CHORD ANGLE PER SRM 51-10-1, 51-30-0.  (M)
